# SDR FQAR20171214101

- Difficulty date: December 14, 2017
- Submitted: January 4, 2018
- Operation: General aviation
- Aircraft: N9299B
- Make and model: Piper PA-28-181
- Aircraft serial: 2843116
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 724314
- Part serial: G02980617
- Condition: Discharged
- Location: Zone 100
- Part time: 87 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RAMP WHEN STARTER BUTTON PUSHED, BATTERY WAS TOO LOW TO CRANK ENGINE. BATTERY WAS REMOVED AND CAPACITY TESTED; TEST REVEALED 84% CAPACITY. BATTERY INSTALLED NEW 3 WEEKS PRIOR.
